# SDR TSAA9933461

- Difficulty date: October 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809AL
- Make and model: Boeing 737-2Q9
- Aircraft serial: 21720
- System (JASC): 3350 · Emergency Lighting
- Part: Light Assy
- Part number: 8731002511
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REPLACED AFT ENTRY EXIT IDENTIFIER LIGHT ASSY DUE TO BEING BROKEN AND CRACKED.  OPS CHECK OK.  AIRCRAFT RETURNED TO SERVICE. (M)
